# SDR ASOA2015081213637

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT FLOORBEAM BS 589 BETWEEN RBL 27 - 36 HAS CORROSION.  REMOVED AND REPLACED THE FLOORBEAM TOP CAP IAW SRM 51-42-06-00, AND 51-42-10.
